MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER USE WITH 60MM O.D. SIZE MM SHELL; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER USE WITH 60MM O.D. SIZE MM SHELL; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.Subsequently, the patient was revised due to dislocation approximately 4 years post implantation.No contributing factors related to the event and the surgical technique of the product was utilized.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.Visual examination of the provided picture identified the explanted liner covered in bio-debris.No further evaluation could be made from the provided picture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
LONGEVITY 32MM I.D. SIZE MM ELEVATED RIM LINER USE WITH 60MM O.D. SIZE MM SHELL
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20238085
Report Number0001822565-2024-02976
Device Sequence Number8163530
Product Code LPH
UDI-Device Identifier00889024149830
UDI-Public(01)00889024149830(17)220430(10)63640358
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number00875201432
Device Lot Number63640358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale